Universidad Complutense de Madrid
E-Prints Complutense

On a result of Peetre about interpolation of operator spaces

Impacto

Descargas

Último año

Cobos, Fernando y Signes, Teresa (2000) On a result of Peetre about interpolation of operator spaces. Publicacions Matemàtiques , 44 (2). pp. 457-481. ISSN 0214-1493

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

232kB

URL Oficial: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37997/40343


URLTipo de URL
http://mat.uab.es/pubmat/Editorial


Resumen

We establish interpolation formulae for operator spaces that are components of a given quasi-normed operator ideal.


Tipo de documento:Artículo
Palabras clave:Real interpolation; quasi-normed operator ideals; tensor product; regularity; linearizability; injectivity; surjectivity; inclusion relations
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15209
Depositado:16 May 2012 09:18
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo